# SDR SWAA2023011783527

- Difficulty date: December 19, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Striker
- Condition: Missing
- Location: Rt A/C Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOMERANG ANGLE ON FWD END OF R/H A/C BAY DOOR HAS MISSING STRIKER PLATES<[01] REMOVED AND REPLACED BOOMERANG ANGLE ON FWD END OF RH A/C BAY DOOR IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0.;[02] VERIFIVED CORRECTIVE ACTION 1
